# SDR EC3R20050001

- Difficulty date: November 21, 2005
- Submitted: December 6, 2005
- Operation: General aviation
- Aircraft: N225GV
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 672
- Aircraft time: 2,276 hours, 884 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Component: Bungee Assy, Aid
- Component part number: 1159L509031
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR STUCK IN TRANSIT.  WOULD NOT FULLY RETRACT OR EXTEND.  EVENTUALLY WAS ABLE TO GET GEAR DOWN AND LOCKED,  UNEVENTFUL LANDING.
